# SDR UALA2012073104124

- Difficulty date: July 29, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 67,481 hours, 9,733 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 1F AND 2F LOOSE ON THE SIDE OF THE SEATS.  FOUND ONE EMERGENCY LIGHT INOPERATIVE AT 1F.   REPLACED EMERGENCY LIGHT ON SEAT 1F.  SECURED LIGHTS ON SEAT 1F AND 2F.  OPS NORMAL.
